# SDR DL72S982275

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LETTER CK, 1 INCH CRACK L/E RIB O/B OF ACTUATOR ON NR 4 SLAT.  REPAIRED PER MM 57-54-0 AND ERA 366036-14.
